# SDR SWAA970867

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23110
- Engine: Pwa JT8D9A
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Fractured
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NR 2 ENGINE CHANGE ON 05SEP97, IT WAS DISCOVERED THAT THE FWD I/B MOUNT ATTACH BOLT WAS FRACTURED.  THE FRACTURE OCCURED IN THE THREADED AREA.  FRACTURE PIECES AND NUT WERE FORWARDED TO BOEING SERVICE ENGINEERING.  THE LAST ENGINE CHANGE OCCURED IN DEC 1994.  IT APPEARS THE BOLT AND NUT WERE ORIGINAL INSTALLATION SINCE INSPECTION PUTTY WAS PRESENT.  IN NOV 1996, DUE TO FINDINGS ON OTHER A/C, NUT TORQUE WAS CHECKED AND CONFIRMED TO BE OVER 900 IN-LBS.  THE TORQUE ON THE NR 1 ENGINE WAS FOUND BELOW 200 IN-LBS AND WAS THEREFORE REPLACED.
